RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1935, Volume 42, Number 4, Pages 501–508 (Mi msb6427)  

This article is cited in 1 scientific paper (total in 1 paper)

Sur une classe spéciale de déterminants ayant le rapport aux noyaux de Kellog

F. Gantmakher, M. Krein


Full text: PDF file (581 kB)

Bibliographic databases:
Received: 16.02.1935

Citation: F. Gantmakher, M. Krein, “Sur une classe spéciale de déterminants ayant le rapport aux noyaux de Kellog”, Mat. Sb., 42:4 (1935), 501–508

Citation in format AMSBIB
\Bibitem{GanKre35}
\by F.~Gantmakher, M.~Krein
\paper Sur une classe sp\'eciale de d\'eterminants ayant le rapport aux noyaux de Kellog
\jour Mat. Sb.
\yr 1935
\vol 42
\issue 4
\pages 501--508
\mathnet{http://mi.mathnet.ru/msb6427}
\zmath{https://zbmath.org/?q=an:0013.04901|61.1181.01}


Linking options:
  • http://mi.mathnet.ru/eng/msb6427
  • http://mi.mathnet.ru/eng/msb/v42/i4/p501

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. D. Stepanov, “Effective criteria for the strong sign-regularity and the oscillation property of the Green's functions of two-point boundary-value problems”, Sb. Math., 188:11 (1997), 1687–1728  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математическiй сборникъ
    Number of views:
    This page:216
    Full text:125
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020